How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask ravikumarr Your Own Question
ravikumarr
ravikumarr,
Category: Medical
Satisfied Customers: 58
Experience:  Expert
111548138
Type Your Medical Question Here...
ravikumarr is online now

I had a baby 7 years ago and had 2 blood transfusions now

This answer was rated:

I had a baby 7 years ago and had 2 blood transfusions now were i had them i get a rash what is this it goes alot worse than this its only happened after the blood transfusion

Hello
Welcome to Just Answer. I am Dr. Ravindran. I am a specialist in the field and I will be happy to help.I am sorry to hear about your concern. I will try my best to give you suggestions that help your concern. The answer does not substitute a Doctor - Patient Consultation in Clinic. I would like to inform that we are not allowed to prescribe any medications on the site , I can surely give you my recommendations about your concern.

I don't think it is a rash. These are just reddish spots which is not due to rash and it is not concerning. If you feel well and eating well ,then you are fine.

ravikumarr and other Medical Specialists are ready to help you
Customer: replied 7 days ago.
Ok thank you